MAUDE Adverse Event Report: LAKE REGION MEDICAL 0.014 SHEPHERD ES GUIDEWIRE - STRAIGHT 300 CM - 4 GMS

LAKE REGION MEDICAL 0.014 SHEPHERD ES GUIDEWIRE - STRAIGHT 300 CM - 4 GMS
Model Number 901068-02
Medical Device Problem Codes Material Integrity Problem (2978); Device Handling Problem (3265)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 03/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complaint investigation underway and will be attached to this report.
 
Event or Problem Description
A wire exchanged was performed for a shepherd guide wire to treat a moderately calcified, non-tortuous, 50% stenosed lesion in posterior tibial artery (pt) through common femoral artery (cfa).During treatment, the wire became stuck.The wire was pulled to loosen it from the vessel.Fluoroscopy imaging was performed and revealed the tip of the wire had fractured.The fractured component was too small to be snared and was left in vivo.There was no indication why the wire fractured.The patient was stable with no complications.
 
Event or Problem Description

Brand Name
0.014 SHEPHERD ES GUIDEWIRE - STRAIGHT 300 CM - 4 GMS
Common Device Name
0.014 SHEPHERD ES GUIDEWIRE - STRAIGHT 300 CM - 4 GMS
Manufacturer (Section D)
LAKE REGION MEDICAL
parkmore west business park
galway, H91 C K22
EI  H91 CK22
Manufacturer (Section G)
LAKE REGION MEDICAL
parkmore west business park
galway, H91 C K22
EI   H91 CK22
Manufacturer Contact
amy carter
parkmore west business park
galway, H91 C-K22
EI   H91 CK22
MDR Report Key21729454
Report Number3006010712-2025-00015
Device Sequence Number8626284
Product Code DQX
UDI-Device Identifier10850026568544
UDI-Public(01)10850026568544(17)260531(10)8208032
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K120137
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 05/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number901068-02
Device Catalogue Number7-10096-02
Device Lot Number8208032
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/18/2025
Supplement Date Received by Manufacturer03/18/2025
Initial Report FDA Received Date03/31/2025
Supplement Report FDA Received Date05/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown